MathSciNet Relay Station
MathSciNet bibliographic data
MR1883997 35Q53 (35-04 35Q51)
Fan, En-Gui Traveling wave solutions for nonlinear equations using symbolic computation. Comput. Math. Appl. 43 (2002), no. 6-7, 671–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement